# SDR UPS02237948

- Difficulty date: March 19, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- Aircraft time: 51,298 hours, 38,376 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Bs 267 Lh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LH PRESSURE WEB CRACKED IN NWW @ BS 267     REPAIRED IAW SRM 51-40-02 FIG 1
